Started taking vitex about a month or so ago ,

Patient : Started taking vitex about a month or so ago , periods seem to be getting later each cycle , I have mild pcos and am trying to conceive for about 9 months now with no luck , my period is now a few days late and im very tired , sore gums and frequent urination which i never have , am i pregnant ? I've taken a pregnancy test today and it's negative so I'm not sure if the vitex is affecting my period or it's just late ?
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi, ten years ago, my mother was diagnosed with adenocarcinoma of the right lung. She was not a smoker.Did not spread...

Q: I had unprotected sex 3 times in one night. I pulled out each time. Her period had ended 4 days earlier. She took ...

Q: For the past couple night when I lay down, my left leg and arm hurts. worse in groin. I am 49 and have fibromyalgi...

Q: My father failed is barium swallow test and has been told not to eat anything from this point forward. My father h...

Q: I have a white scab inside my nose on the left side of the cartilage wall

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews